Kodai Mathematical Seminar Reports

The axiom of spheres in Kaehler geometry

S. I. Goldberg and E. M. Moskal

Full-text: Open access

Article information

Kodai Math. Sem. Rep., Volume 27, Number 1-2 (1976), 188-192.

First available in Project Euclid: 1 February 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]


Goldberg, S. I.; Moskal, E. M. The axiom of spheres in Kaehler geometry. Kodai Math. Sem. Rep. 27 (1976), no. 1-2, 188--192. doi:10.2996/kmj/1138847175. https://projecteuclid.org/euclid.kmj/1138847175

Export citation


  • [1] E. CARTAN, Lecons sur la Geomete des Espaces de Riemann, Paris, Gauthi-ers-Villars, 1946.
  • [2] B. -Y. CHEN AND K. OGIUE, Some characterizations of complex space forms, Duke Math. J., 40 (1973), 797-799
  • [3] S. I. GOLDBERG, The axiom of 2-spheres in Kaehler geometry, J. of Differ ential Geometry, 8 (1973), 177-179.
  • [4] S. I. GOLDBERG AND S. KOBAYASHI, Holomorphic bisectional curvature, ibid., 1 (1967), 225-233
  • [5] M. HARADA, On Kaehler manifolds satisfying the axiom of antiholomorphi 2-spheres, Proc. of A. M. S., 43 (1974), 186-189.
  • [6] D. S. LEUNG AND K. NOMIZU, The axiom of spheres in Riemannian geometry, J. of Differential Geometry, 5 (1971), 487-489
  • [7] K. YANO AND I. MOGI, On real representations of Kaehler manifolds, Ann of Math., 61 (1955), 170-189.